# SDR REXA2014032100318

- Difficulty date: March 21, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 27,362 hours, 24,179 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Loop
- Condition: Broken
- Location: Aed Kit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOOP THAT ATTACHES THE FIRST RESPONDER KIT TO THE AED IS BROKE.  R & R AED KIT IAW PA25-066G. OK FOR SVC.
